# SDR RMXA9520750

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Defective
- Location: Lighting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPING CIRCUIT BREAKER WHEN RHEOSTAT IS  TURNED ON. NEVER INSTALLED IN AIRCRAFT.
